RUS  ENG
Full version
JOURNALS // Uspekhi Matematicheskikh Nauk // Archive

Uspekhi Mat. Nauk, 2008 Volume 63, Issue 2(380), Pages 161–162 (Mi rm9069)

This article is cited in 3 papers

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the theory of semidivision rings

E. M. Vechtomov, A. V. Cheraneva

Vyatka State University of Humanities

MSC: Primary 16Y60; Secondary 12K10

Presented: A. V. Mikhalev
Accepted: 17.12.2007

DOI: 10.4213/rm9069


 English version:
Russian Mathematical Surveys, 2008, 63:2, 391–393

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2024